# SDR UIEA2019042904062

- Difficulty date: April 29, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,454 hours, 12,126 cycles
- System (JASC): 4960 · APU Controls
- Part: Pressure Sensor
- Part number: 38760355
- Part serial: 54734822
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP( ITEM TRANSFER TO MDDR 110915 IAW DDG 49-11-01A CAT C DUE DATE 05-MAY-19.  LP 1033505 - M5: PERFORMED FIM 49-11 FAULT TREE 987 WMES WITH FAULT 16. CLEARED ECU AND CLEANED P2 SENSOR CONNECTOR AND CHECKED ALL LINES PER B767 AMM 49-61-04 NO FAULTS NOTED. APU RUN PERFORMED PER B767 AMM 49-05-00 FAULTS ECU WITH CODE 16. FOUND EXHAUST DUCT DAMAGED/TORN MCC NOTIFIED.   LP 1033507 - M3: R AND R SURGE CONTROL VALVE DUCT IAW AMM 49-53-01 APU STARTED NORMAL AND SHOWED GOOD DUCT PRESSURE WITH A LOAD. PREFORMED ENGINE RUN IAW 71-00-00 FOUND NO DEFECTS AND HAD GOOD ENGINE START. THIS CLEARS DMI 11915 ALL PLACARDS REMOVED.   RE-OPENED MDDR 110915  LP 1035513 - M4: R & R ECU WITH NEW ECU IAW AMM 49-61-05 NO HELP. PROBLEM CONTINUES, REPLACE OLD ECU IAW AMM 49-61-05. DMI 110915 REMAINS OPEN  LP 1033516 - M7: T/S APU BLEED USING FIM 36-10-00-815-839. REMOVED AND REPLACED APU CHECK VALVE. NO HELP IAW AMM 36-11-11. DMI 110915 REMAINS OPEN.  LP 1033526 - M5: REMOVED & REPLACED APU COMPRESSOR INLET TEMP SENSOR. NO HELP. DMI 110915 REMAINS OPEN.  LP 1033528 - M5: T/S AS FOLLOWS: CHECKED ECU FOR FAULTS. P2 SENSOR LRU IN WINDOW, CLEARED ECU MEMORY. CK'DP2 SENSOR INLET TUBE AND CLEANED. RAN APU AFTER SHUTDOWN NO FAULTS OR LRU'S ON ECU. RAN ENGINES 1 & 2 WITH GOOD PRESS, APROX 31 PSI. AFTER ENGINES SHUTDOWN LOSS OF APU PRESS TO 5 PSI. CHECKED ECU FOR FAULTS, P2 SENSOR IN WINDOW AGAIN. FIM REF 49-11 FT A21 STEP 1. REPLACE P2 SENSOR..PN# 3876035-5..REF IPC 49-61-00-01N ITEM 110. DMI REMAINS OPEN.  LP 1033529 - M6: CHECKED ECU FOR FAULTS. P2 SENSOR IN WINDOW AGAIN. FIM REF 49-11 FT A21 STEP 1 REPLACE P2 SENSOR .PN# 3876035-5. REF IPC 49-61-00-01 ITEM 110.  LP 1033530 - M3: REMOVED AND REPLACED INLET TEMP SENSOR GASKET IAW AMM 49-61-03 APU TO REMAIN ON DMI 110915 REMAINS OPEN AT THIS TIME.  LP 1078213 - M4: REMOVED & REPLACED INLET PRESSURE (P2) SENSOR IAW AMM 49-61-04. OPS CHK GOOD. THIS CLEARS DMI # 110915. MCC NOTIFIED & PLACARDS REMOVED. )
